# SDR J7SA2024070100407

- Difficulty date: May 14, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 10,072 hours, 6,820 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 1037AND1039
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED PTRIM NML FAIL, GND SPLR FAIL, SWPS FAULT, AND SPOILER FAULT AFTER STARTUP. REPLACED FCE # 1.  REPLACED FCE # 2. RIG COMPLETED WITH NO DEFECTS NOTED. OPS CHECK GOOD. WORK COMPLETED IAW EMB 505 AMM 27-03-01/SB505-27-0022.
